MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the preparation, after unpacked, it was found that the tube of the ureteral stent was fractured.Confirmed via phone that the patient's condition following the procedure was stable and the procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of stent shaft break.Block h11: the polaris ultra ureteral stent was returned for analysis with the positioner, the opened box, and the pouch.However, the suture did not return.The reported event of stent shaft break was confirmed.During the visual and magnification inspection, it was found that the stent shaft detached, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.The retrieval line gets entangled in the stent and is removed using excess force, the stent can get detached during the procedure affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.A device history record (dhr) review was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21993687
Report Number2124215-2025-28644
Device Sequence Number4487972
Product Code FAD
UDI-Device Identifier08714729124320
UDI-Public(01)08714729124320(17)270624(10)34303373
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921230
Device Catalogue NumberM0061921230
Device Lot Number0034303373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/08/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown